# SDR IPXA2016030300293

- Difficulty date: February 5, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA04076
- Condition: Corroded
- Location: Bs 1381-1401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON FITTING 20R CORRODED BETWEEN BS 1381-1401 IAW IAW SAT THIS SDR REPLACES IPXA2016022399806 WHICH WAS SUBMITTED ON 2/29/16.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON FITTING IAW EA 011-5310-01-A6094, REV IR AND EO MD11-5310-60095-A.
